OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.36 (2004) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4169

Title: On higher order complete-vertical and horizontal lifts of complex structures
Authors: Tekkoyun, Mehmet
Keywords: complex structure
complex manifold
extension
vertical lift
complete lift
horizontal lift
Issue Date: 2004
Publisher: Università degli Studi di Trieste. Dipartimento di Matematica e Informatica
Citation: Mehmet Tekkoyun, "On higher order complete-vertical and horizontal lifts of complex structures", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 36 (2004), pp. 97-111.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
36 (2004)
Abstract: In this paper, we will obtain the (r,s) order completevertical lifts and horizontal lifts of order higher of the complex structures on complex manifold M to the canonical extensions.
URI: http://hdl.handle.net/10077/4169
ISSN: 0049-4704
MS Classification: 32Q60
32Q35
53C15
20K35
28A51
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.36 (2004)

Files in This Item:

File Description SizeFormat
TekkoyunRendMat36.pdf132.44 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.